Universidad Complutense de Madrid
E-Prints Complutense

Approximate polyhedra, density and discrete maps

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Approximate polyhedra, density and discrete maps. Bulletin of the Australian Mathematical Society, 52 (2). pp. 201-206. ISSN 0004-9727

[img] PDF
Restringido a Repository staff only

741kB

Official URL: http://journals.cambridge.org/abstract_S0004972700014611


URLURL Type
http://www.cambridge.org/Organisation


Abstract

Some extension properties of maps defined on dense subsets are studied for approximate polyhedra. The latter are characterised as approximate extensors for finite maps with small oscillation.


Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16966
Deposited On:31 Oct 2012 12:00
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page